# SDR 95ZZZW660

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AT
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21608
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 2 Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IND - FLT 209 - NR 2 SLAT WOULD NOT RETRACT.  REPLACED NR 2 FAILED SLAT ACTUATOR, AS IN MM 27-81-32.  OPS CHECKS GOOD. LEAK CHECK OK.
